# SDR AALA202511245727

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 40,406 hours, 16,803 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING LEVER LOOSE. MAINTENANCE TIGHTENED HARDWARE ON DOOR 3L ARMING LEVER PER AMM 52-22-22.
